MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558660
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was unpacked for a dilatation procedure to be performed in the duodenum on (b)(6) 2019.According to the complainant, when unpacked, there were pinholes noted on the sterile device pouch which compromised the sterility of the device.The procedure was completed with another cre pro wireguided dilatation balloon.There have been no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Investigation result: visual examination of the returned packaging found indentations located at the middle section of the pouch, right side near to the information label, in front of the pouch.No other issue was noted on the returned device.It is most likely that the manner the box was manipulated, transported and/or stored after it left the manufacturing process was not appropriate and resulted in the damages found; therefore the most probable root cause is cause traced to transport/storage.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9247016
Report Number3005099803-2019-05120
Device Sequence Number10874972
Product Code FGE
UDI-Device Identifier08714729797548
UDI-Public08714729797548
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2022
Device Model NumberM00558660
Device Catalogue Number5866
Device Lot Number0023818117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1